# SDR R61A201303250344

- Difficulty date: March 25, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: PE2109403006A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R2 DOOR STOP BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED R2 DOOR STOP BOLT IAW EMB 170 AMM 52-42-23.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
